MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MCAN

MIO; UNO INSET II 46/6 SC1 PINK MCAN
Lot Number 5309814
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in canada.On (b)(6) 2022, it was reported that while the patient was sleeping, the infusion set's tubing detached at the quick release.The site location was patient's left thigh and the pump was clipped to patient's underwear.The infusion had been inserted on saturday.Reportedly, the infusions were stored in the kitchen cupboard.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.According to the complaint investigation performed on the returned used device (1 set), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16222533
Report Number3003442380-2023-00131
Device Sequence Number17492793
Product Code FPA
UDI-Device Identifier05705244020214
UDI-Public5705244020214
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/01/2023
Device Lot Number5309814
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date01/23/2023
Patient Sequence Number1
Patient SexUnknown